# SDR VNAA0209031

- Difficulty date: September 22, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Aircraft time: 19,334 hours, 17,400 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Condition: Failed
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, THE CREW RECEIVED A LEFT HAND DC GENERATOR FAIL CAS MESSAGE AND ABORTED TAKE OFF.  MAINTENANCE INSPECTED AND CLEANED THE GENERATOR CANNON PLUG AND SWAPPED GENERATOR CONTROL UNITS FROM SIDE TO SIDE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
